# SDR CALA2022120703329

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 117,127 hours, 18,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR LH SLIDE LIGHT FOUND INOPERATIVE. AFT DOOR LT SLIDE LIGHT LAMP REPLACED AND TEST NORMAL.
